Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 27, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 29, 2012, 3:32 PM EDT for 4 counties in New York. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2012, 3:32 PM EDT (19:32 UTC)
- Expired
- May 29, 2012, 4:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Chenango County, NY, Madison County, NY, Oneida County, NY, Otsego County, NY
The radar
The Binghamton radar (KBGM), 92 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 3:40 PM EDT | HAIL 1 | Sherburne, NY | PUBLIC REPORT RELAYED BY WFO ALBANY |
| May 29, 3:50 PM EDT | HAIL 0.88 | 2 N Sherburne, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 1:03 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1908 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
987
WUUS51 KBGM 291932
SVRBGM
NYC017-053-065-077-292030-
/O.NEW.KBGM.SV.W.0027.120529T1932Z-120529T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
332 PM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHENANGO COUNTY IN CENTRAL NEW YORK...
SOUTHEASTERN MADISON COUNTY IN CENTRAL NEW YORK...
SOUTHEASTERN ONEIDA COUNTY IN CENTRAL NEW YORK...
NORTH CENTRAL OTSEGO COUNTY IN CENTRAL NEW YORK...
* UNTIL 430 PM EDT.
* AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SMYRNA...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
POOLVILLE BY 338 PM EDT...
COLUMBUS BY 344 PM EDT...
SOUTH BROOKFIELD BY 354 PM EDT...
BROOKFIELD BY 358 PM EDT...
LEONARDSVILLE BY 404 PM EDT...
UNADILLA FORKS BY 408 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4256 7554 4271 7567 4297 7521 4291 7519
4286 7520 4287 7515 4290 7512 4291 7509
4284 7493 4279 7489
TIME...MOT...LOC 1932Z 238DEG 25KT 4268 7550
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:11 PM EDT, 21 minutes earlier.
Area forecast discussion, May 29, 3:11 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 311 PM EDT TUE MAY 29 2012 .SYNOPSIS... SHOWERS AND THUNDERSTORMS...SOME SEVERE...WILL FINISH MOVING THROUGH THE AREA LATE AFTERNOON THROUGH EVENING. DRIER AIR WILL FILL IN BEHIND THE ASSOCIATED COLD FRONT TONIGHT...BUT A SECOND FRONT WILL STILL BRING ISOLATED TO SCATTERED SHOWERS WEDNESDAY. EVEN COOLER TEMPERATURES WILL FOLLOW FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...WITH DRY WEATHER. HOWEVER...A WETTER PERIOD IS EXPECTED FRIDAY THROUGH A GOOD PART OF THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... 3 PM UPDATE... FORECAST TWEAKED FOR LATEST TRENDS AND OBSERVATIONS...BUT OVERALL THINGS ARE EVOLVING PRETTY MUCH AS EXPECTED...WITH SEVERE WEATHER OUTBREAK WELL UNDERWAY. ONE ADJUSTMENT THAT HAS BEEN MADE THOUGH...IS TO FOCUS CONVECTION MORE EXCLUSIVELY ON THE VORTICITY LOBE...AND MUCH LESS ON THE FRONT ITSELF. IN OTHER WORDS...APPEARS TO BE ONE MAIN BATCH VERSUS TWO SEPARATE ONES. WHAT BEGAN AS DISCRETE LARGE CELLS WITH LARGE HAIL...WITH GREATER THAN 2K J/KG MIXED LAYER CAPE...IS EVOLVING WITH TIME TO MORE OF AN ORGANIZED LINE WITH A HIGH WIND THREAT. ENTIRE CWA IS UNDER A SEVERE THUNDERSTORM WATCH...AND ABOUT 13 WARNINGS HAVE BEEN ISSUED FOR THE EVENT SO FAR. UPPER 80S TO LOWER 90S FOR TEMPERATURES AHEAD OF THE STORMS...WITH DEWPOINTS OF UPPER 60S...YIELDED A VERY UNSTABLE AIR MASS FOR THE APPROACHING WAVE AND COLD FRONT TO PLAY WITH. ALSO...1 HOUR FLASH FLOOD GUIDANCE IS MOSTLY AROUND 2 INCHES PLUS...WITH SOME SUB-COUNTY AREAS AS LOW AS 1.5 INCHES. WHILE STORMS IN GENERAL WILL MOVE ALONG AT A GOOD ENOUGH PACE TO PREVENT FLASH FLOODING...WE WILL HAVE TO MONITOR CLOSELY TO SEE IF ANY SPECIFIC LOCATIONS THAT GET MORE THAN ONE STORM...COULD HAVE LOCALIZED FLOOD ISSUES. AT THIS TIME...DOES NOT APPEAR TO ENOUGH OF AN ORGANIZED AREAWIDE THREAT FOR A FLASH FLOOD WATCH...ONLY ISOLATED AT BEST. PREVIOUS DISCUSSION... AFTER SOME EARLY MORNING CONVECTION NEAR THE TUG HILL PLATEAU...FULL HEATING OCCURRING AREAWIDE WITH NEARLY CLOUD FREE SKY. THIS ALONG WITH WEAK CAP EVIDENT IN MODELS /MOST CLEARLY IN RUC/ AND BUF 12Z SOUNDING WILL SERVE TO ENHANCE INSTABILITY FOR REMAINDER OF THE DAY. MESOANALYSIS REVEALS CAPES ALREADY IN EXCESS OF 2000 J/KG IN SOME LOCATIONS...WHILE CAP IS BEGINNING TO WEAKEN AND 500MB HEIGHT FALLS ARE OCCURRING. CONVECTIVE TEMPERATURE IN BUF SOUNDING WAS 87 DEGREES...SYRACUSE AS OF 10 AM WAS ALREADY HITTING IT. FORECAST HAS BEEN UPDATED TO PLACE DETERMINISTIC POPS ON EXPECTED CONVECTIVE EVOLUTION THROUGH TONIGHT. FIRST FEATURE OF NOTE IS A WEAK VORTICITY LOBE THAT IS SET TO PASS THROUGH /AS DEPICTED BY WRF-ARW VORTICITY FIELD AND HRRR QPF FIELD/ 16Z WEST TO 20Z EAST. GIVEN GREAT DIURNAL HEATING TIMING AND WEAKENING CAP...THIS FEATURE ALOFT SHOULD TIP THE SCALE AND RESULT IN AND ORGANIZED CONVECTIVE LINE. GOOD DEEP LAYER SHEAR EXISTS FOR DAMAGING WINDS AS A MAIN THREAT...WITH FAT CAPES BLASTING THROUGH AND BEYOND MINUS-20 CELSIUS LEVEL...SUPPORTIVE OF LARGE HAIL. DIRECTIONAL SHEAR IS PRETTY MUDDLED...BUT COULD BE ENOUGH FOR AT LEAST WEAK MESOCYCLONES FOR ANY DISCRETE CELLS AHEAD OF MAIN LINE...OR INTERSECTIONS OF BOWING SEGMENTS. CONVECTIVE PARAMETERS OVERALL...COMPARED TO OUR DATABASE OF PAST EVENTS...ARE SUPPORTIVE OF AT LEAST BROKEN LINES WITH BOWING SEGMENTS...WITH AT LEAST SPORADIC DAMAGING WIND REPORTS IF NOT MORE ORGANIZED. THIS IS NOT QUITE SO SIMPLE AS A SINGLE CONVECTIVE LINE...HOWEVER. THE ACTUAL SURFACE FRONT LINGERS BEHIND...SET TO ARRIVE 20Z OR SO WEST TO 01Z EAST. SOME MODELS SUGGEST THAT A SECOND LINE COULD DEVELOP ALONG THIS SURFACE CONVERGENCE. MESOSCALE INFLUENCES WILL DICTATE HOW QUICKLY AND HOW WELL THIS SECONDARY LINE WILL ORGANIZE...INCLUDING INFLUENCES IN WAKE OF FIRST LINE /THAT IS...HOW MUCH OF THE INSTABILITY IS USED UP/. POPS HAVE BEEN UPDATED FOR THIS POTENTIAL SECOND BATCH...AND ALSO CLEANED OUT LATER THIS EVENING AS CONVECTIVE ACTIVITY SHOULD QUICKLY END BEHIND THE SURFACE FEATURE TONIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... 3 PM UPDATE... COLD AIR ADVECTION AND DRYING WILL OCCUR THROUGHOUT THE SHORT TERM...HOWEVER...A PART OF THAT WILL BE A SECONDARY COLD FRONT PASSING THROUGH WEDNESDAY. STEEP LAPSE RATES/DIURNAL HEATING WILL HELP REALIZE SOME MARGINAL INSTABILITY. PRECIPITABLE WATER WILL BE MUCH LOWER THAN TODAY...YET ADEQUATE ENOUGH FOR AT LEAST SOME COVERAGE FOR DIURNALLY DRIVEN SHOWERS...ISOLATED TO SCATTERED...ALONG WITH A SLIGHT CHANCE OF THUNDER. COURTESY OF THAT SECONDARY FRONT...EVEN COOLER WEDNESDAY NIGHT THROUGH ESPECIALLY THURSDAY NIGHT. NORTHWEST FLOW WILL INCLUDE WEAK EMBEDDED WAVES...YET WITH PRECIPITABLE WATER DROPPING BELOW TWO-THIRDS OF AN INCH...NOT EXPECTING ANYTHING MORE THAN SOME DIURNAL CUMULUS AND WAS THUS ABLE TO KEEP MENTION OF SPRINKLES/SHOWERS OUT OF THE FORECAST THURSDAY. TEMPERATURES IN 40S AREA WIDE BY DAWN FRIDAY. && .LONG TERM /FRIDAY THROUGH MONDAY/... XTNDD PD FEATURES A LRG UPR LOW BRINGING UNSETTLED WX TO THE FCST AREA. SFC FNTL BNDRY PASSES LATE FRI OR EARLY SAT USHERING IN COOLER AIR AS THE UPR LOW SETTLES OVER THE ERN GREAT LAKES. AFT A BRIEF PD OF DRY WX DIRECTLY BHD THE FNT...MOISTURE ASSOCIATED WITH THE UPR LOW ROTATES INTO THE FCST AREA AND LINGERS THRU MUCH OF THE PD. DAYTIME TEMPS WILL BE BLO NRML WITH H8 TEMPS TO ARND 8C. LOW BEGINS TO LIFT LATE IN THE PD...BUT WAA MAY GENERATE A FEW SHWRS THRU MON. WITH ONGOING SVR WX...RELIED ON HPC GUID FOR MUCH OF THE XTNDD PD...WITH ONLY A FEW MINOR ADJUSTMENTS. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... WIDESPREAD SVR WX XPCTD AHD OF AN APRCHG FNTL BNDRY INVOF ALL TAF SITES. GUSTY WINDS WILL BE THE MAIN THREAT WITH LRG HAIL ALSO PSBL. SLOW IMPRVMT XPCTD THIS EVE WITH THE LACK OF HTG AND AS THE BNDRY PUSHES EWRD. SOME PTCHY MVFR PSBL IN ELM AS THE BNDRY LYR DECPS LATE. VFR XPCTD WED AS MORE STABLE AIR MVES IN .OUTLOOK... WEDNESDAY NIGHT TO THURSDAY NIGHT...MAINLY VFR. FRIDAY THRU SUNDAY...MVFR IN OCCASIONAL SHOWERS. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MDP NEAR TERM...MDP SHORT TERM...MDP LONG TERM...DGM AVIATION...DGM
Hazardous weather outlook, May 29, 3:31 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 331 PM EDT TUE MAY 29 2012 NYZ009-024-025-036-037-044>046-055>057-062-PAZ038>040-043-044-047- 048-072-301945- NORTHERN ONEIDA-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 331 PM EDT TUE MAY 29 2012 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL CROSS THE AREA DURING THE AFTERNOON AND EVENING. THIS SYSTEM WILL PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS, SOME OF WHICH COULD PRODUCE STRONG DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ015>018-022-023-301945- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER- 331 PM EDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE SEVERE WEATHER THREAT HAS ENDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NO LONGER NEEDED AT THIS TIME...BUT YOU ARE ENCOURAGED TO REPORT ANYTHING SIGNIFICANT THAT HAPPENED WITH THE EARLIER STORMS.
In the hours before
Local storm report, May 29, 2:53 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
253 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL AVA 43.42N 75.48W
05/29/2012 E2.00 INCH ONEIDA NY PUBLIC
&&
BLLLocal storm report, May 29, 2:54 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
254 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HAIL 1 NNW VINE VALLEY 42.73N 77.32W
05/29/2012 M1.00 INCH YATES NY PUBLIC
0131 PM HAIL 2 WNW BREWERTON 43.25N 76.18W
05/29/2012 M1.00 INCH ONONDAGA NY PUBLIC
0131 PM HAIL 2 S WATERLOO 42.88N 76.86W
05/29/2012 M1.25 INCH SENECA NY PUBLIC
0133 PM HAIL CORNING 42.15N 77.06W
05/29/2012 M1.25 INCH STEUBEN NY PUBLIC
0135 PM HAIL AVA 43.42N 75.48W
05/29/2012 E2.00 INCH ONEIDA NY PUBLIC
0140 PM HAIL 3 E CORNING 42.15N 77.00W
05/29/2012 M1.00 INCH STEUBEN NY PUBLIC
0155 PM HAIL 4 S BOONVILLE 43.42N 75.33W
05/29/2012 M1.50 INCH ONEIDA NY PUBLIC
MOST OF THE HAIL WAS 1 INCH DIAMETER
0200 PM HAIL FORESTPORT 43.45N 75.22W
05/29/2012 M1.25 INCH ONEIDA NY PUBLIC
0210 PM TSTM WND GST MEMPHIS 43.08N 76.38W
05/29/2012 E60 MPH ONONDAGA NY TRAINED SPOTTER
0210 PM TSTM WND DMG JORDAN 43.07N 76.47W
05/29/2012 ONONDAGA NY TRAINED SPOTTER
TREE AND FENCE DOWN DUE TO THUNDERSTORM WIND GUST
0215 PM HAIL SYRACUSE 43.04N 76.14W
05/29/2012 M1.00 INCH ONONDAGA NY TRAINED SPOTTER
0230 PM TSTM WND GST TULLY 42.80N 76.11W
05/29/2012 E60 MPH ONONDAGA NY TRAINED SPOTTER
0233 PM HAIL SEMPRONIUS 42.73N 76.32W
05/29/2012 M1.00 INCH CAYUGA NY PUBLIC
FACEBOOK
&&
BLLLocal storm report, May 29, 3:03 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
303 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG LAKEMONT 42.52N 76.92W
05/29/2012 YATES NY PUBLIC
TREES DOWN
&&
BLLLocal storm report, May 29, 3:26 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
326 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG FAYETTE 42.82N 76.80W
05/29/2012 SENECA NY EMERGENCY MNGR
DAMAGE REPORTED TO A TRAILER PARK IN FAYETTE. THERE WAS
A REPORT OF AN UNCONFIRMED POSSIBLE TORNADO.
&&
BLLLocal storm report, May 29, 3:29 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
329 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG SENECA FALLS 42.91N 76.80W
05/29/2012 SENECA NY EMERGENCY MNGR
ALSO IN THE VILLAGE OF WATERLOO...NUMEROUS TREES DOWN
IN BOTH SENACA FALLS AND WATERLOO. LOCAL STATE OF
EMERGENCY IN EFFECT FOR BOTH LOCATIONS AND ALSO FOR
FAYETTE.
&&
BLLLocal storm report, May 29, 3:31 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
331 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG NEWARK VALLEY 42.22N 76.19W
05/29/2012 TIOGA NY 911 CENTER
NUMEROUS TREES AND WIRES DOWN
&&
BLLThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:50 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 10 min |
| May 29, 7:08 AM EDT | Special Weather Statement | BGM | Oneida | 22 min |
| May 29, 12:41 PM EDT | Severe Thunderstorm Warning | BGM | Steuben, Yates | 64 min |
| May 29, 12:52 PM EDT | Special Weather Statement | BGM | Steuben | 23 min |
| May 29, 1:14 PM EDT | Severe Thunderstorm Warning | BGM | Oneida, Onondaga | 61 min |
| May 29, 1:21 PM EDT | Special Weather Statement | BGM | Chemung | 24 min |
| May 29, 1:23 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca | 67 min |
| May 29, 1:23 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben | 67 min |
| May 29, 1:43 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 47 min |
| May 29, 1:51 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 35 min |
| May 29, 2:05 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Madison, Onondaga | 55 min |
| May 29, 2:05 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Cortland, Schuyler, Tioga, Tompkins | 55 min |
| May 29, 2:09 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Madison, Onondaga | 66 min |
| May 29, 2:13 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Seneca | 62 min |
| May 29, 2:27 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Cortland, Schuyler, Tioga, Tompkins | 63 min |
| May 29, 2:35 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Schuyler, Seneca, Steuben, Yates | 40 min |
| May 29, 3:02 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 58 min |
| May 29, 3:12 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga | 63 min |
| May 29, 3:27 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga | 63 min |
| May 29, 3:30 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 60 min |
| May 29, 4:03 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 57 min |
| May 29, 4:17 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego | 58 min |
| May 29, 4:48 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware | 57 min |
| May 29, 5:29 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 31 min |
| May 29, 5:45 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 60 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.